MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 2078175
Medical Device Problem Codes Peeled/Delaminated (1454); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous superficial femoral artery that is 80% stenosed.The ht command es 14 guide wire was placed in the anatomy with resistance felt and after some time it was observed that the gloves had stained green with the coating of the wire.Another unspecified guide wire was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that resistance was met with the moderately calcified, moderately tortuous and 80% stenosed anatomy resulting in the reported difficult to advance.Manipulation of the device likely resulted in the reported peeled/delaminated core (gloves had stained green with the coating of the wire).Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22545140
Report Number2024168-2025-07445
Device Sequence Number8726797
Product Code DQX
UDI-Device Identifier08717648176685
UDI-Public(01)08717648176685(11)250319(17)270228(10)5031971
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K122573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2078175
Device Catalogue Number2078175
Device Lot Number5031971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown